# SDR IO5R081567

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 553 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: L633M201101
- Part serial: 946
- Condition: Defective
- Location: Engine
- Part time: 554 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

Z-ARIS MOUNT WAS HITTING STOP IN-FLIGHT CAUSING VIBRATION IN CABIN IN EXCESS ON 1.4 IPS REMOVED AND REPLACED.
